# SDR CALA2013071100482

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: 81020401FS
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2, R4 SLIDE ARM LIGHT ASSY BROKEN.  R & R R2 AND R4 SLIDE ARM LIGHT ASSY AND R & R R2 GIRT BAR PROXIMITY SENSORS (S10220 AND S10221) PERFORMED OPS TEST, FOUND NORMAL IAW REF WDM25-66-11 AND AMM 25-66-11.
